Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2013 | 2012
Number of items: 2.

2013

Jouvet, G. and Bueler, E. and Gräser, C. and Kornhuber, R. (2013) A nonsmooth Newton multigrid method for a hybrid, shallow model of marine ice sheets. Recent Advances in Scientific Computing and Applications, 586 . pp. 208-217. ISSN 0271-4132

2012

Jouvet, G. and Bueler, E. (2012) Steady, shallow ice sheets as obstacle problems: Well-posedness and finite element approximation. SIAM J. Appl. Math., 72 (4). pp. 1292-1314. ISSN 0036-1399

This list was generated on Thu Sep 21 10:33:51 2017 CEST.